CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863-868
Authors:  Liu, Yuan
Favorite  |  View/Download:7/0  |  Submit date:2018/11/16
Multiple recurrence  reversible Markov chain  
SLE and alpha-SLE driven by Levy processes 期刊论文
ANNALS OF PROBABILITY, 2008, 卷号: 36, 期号: 4, 页码: 1221-1266
Authors:  Guan, Qing-Yang;  Winkel, Matthias
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Loewner evolution  Levy process  alpha-stable process  self-similarity  hitting times